Smart Laboratories Pvt Ltd
Phenylephrine (5mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)
Respifresh-D Soft Gelatin Capsule is a medicine used in the treatment of common cold and cough, providing quick relief from cough and common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness.
Soft Gelatin Capsule
Respifresh-D Soft Gelatin Capsule is a combination of three medicines: Phenylephrine, Chlorpheniramine Maleate, and Dextromethorphan Hydrobromide. It can provide quick relief from cough and common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness. However, it is usually taken only for a short time until the symptoms clear up.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush, or break it. Respifresh-D Soft Gelatin Capsule may be taken with or without food, but it is better to take it at a fixed time.
No common side effects listed.
Caution is advised when consuming alcohol with Respifresh-D Soft Gelatin Capsule. Please consult your doctor.
Respifresh-D Soft Gelatin Capsule is probably unsafe to use during breastfeeding. Limited human data suggests that the drug may pass into the breastmilk and harm the baby.
Respifresh-D Soft Gelatin Capsule may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Respifresh-D Soft Gelatin Capsule is a combination of three medicines: Phenylephrine, Chlorpheniramine Maleate, and Dextromethorphan Hydrobromide. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Chlorpheniramine Maleate is an antiallergic which relieves allergy symptoms like runny nose, watery eyes, and sneezing. Dextromethorphan Hydrobromide is a cough suppressant which relieves cough by reducing the activity of cough center in the brain.
It is usually taken only for a short time until the symptoms clear up. Measure the syrup with a special dose-measuring spoon or cup, not a regular table spoon. Drink extra fluids to help loosen the congestion and lubricate your throat while you are taking this medication. Stop taking this medicine and inform your doctor if your cough persists for more than 1 week, tends to recur, or is accompanied by a fever, rash, or persistent headache.
Yes, Respifresh-D Soft Gelatin Capsule may cause feelings of drowsiness, and you may experience sleeping episodes during everyday activities. Avoid driving a car, operating machinery, working at heights, or engaging in potentially dangerous activities at the beginning of your treatment until you understand how the medicine affects you. Report any drowsiness experienced to your doctor immediately.
No, exceeding the recommended dosage of Respifresh-D Soft Gelatin Capsule may not improve efficacy and could increase side effects. If you experience worsening symptoms that are not relieved by the recommended doses, please contact your doctor for re-evaluation.
No, it is not advised to breastfeed while using Respifresh-D Soft Gelatin Capsule. The medicine contains Chlorpheniramine, an antihistamine, which can transfer into breast milk and could potentially harm the baby. Please inform your doctor if you are breastfeeding when taking this medication.
Store this medicine in its original packaging, tightly closed. Follow the storage guidelines on the pack or label. Do not dispose of unused medicine down the drain. Ensure pets, children, and other people do not have access to it.